Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 52, NWS Milwaukee, WI

April 25, 2008Jefferson County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Apr 25, 2008, 12:33 PM CDT for Jefferson County, Wisconsin. It took effect at Apr 25, 2008, 6:26 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 25, 2008, 12:33 PM CDT (17:33 UTC)
In effect from
Apr 25, 2008, 6:26 PM CDT
Expired
Apr 25, 2008, 3:08 PM CDT
In force
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 19 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rock River at Watertown (WATW3).

Action stage
4 ft
Minor stage
5.5 ft
Moderate stage
6 ft
Major stage
6.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05425500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 251733
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1233 PM CDT FRI APR 25 2008

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  CRAWFISH RIVER AT MILFORD AFFECTING JEFFERSON COUNTY
  ROCK RIVER AT WATERTOWN AFFECTING JEFFERSON COUNTY

WIC055-252333-
/O.NEW.KMKX.FL.W.0051.080426T0324Z-080427T1824Z/
/MILW3.1.ER.080426T0324Z.080426T1800Z.080427T0624Z.NO/
1233 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CRAWFISH RIVER AT MILFORD
* FROM THIS EVENING UNTIL SUNDAY AFTERNOON.
* AT 1100 AM FRIDAY...THE STAGE WAS  6.62 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* AT 6.3 FEET...THERE IS MINOR LOWLAND FLOODING. THIS LEVEL IS 
  CONSIDERED TO BE ABOUT A 2 YEAR FLOOD.  WATER IS OVER SOME ROADS 
  ADJACENT TO THE RIVER IN THE RIVERBEND CAMPGROUND...ABOUT 5 MILES 
  UPSTREAM.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
MILFORD          7.0   5.0   6.62 11 AM 04/25    7.1  6.8  6.1  5.9

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
MILFORD          7.70  01 PM 04/18    0.11       7.15 01 PM 04/26

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(MILW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
MILFORD: 7 AM-1 PM   0.21
MILFORD: 1 PM-7 PM   0.16
MILFORD: 7 PM-1 AM   0.06
MILFORD: 1 AM-7 AM   0.00

$$

WIC055-252332-
/O.NEW.KMKX.FL.W.0052.080425T2326Z-080427T0745Z/
/WATW3.1.ER.080425T2326Z.080426T1200Z.080427T0145Z.NO/
1233 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROCK RIVER AT WATERTOWN
* FROM THIS EVENING UNTIL LATE SATURDAY NIGHT.
* AT 1100 AM FRIDAY...THE STAGE WAS  5.30 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.5 FEET.
* AT 5.0 FEET...THIS LEVEL IS ABOUT A 5 YEAR FLOOD

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
WATERTOWN        5.5   4.0   5.30 11 AM 04/25    5.6  5.4  5.2  4.8

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
WATERTOWN        5.35  01 PM 04/18   -0.10       5.57 07 AM 04/26

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(WATW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
WATERTOWN: 7 AM-1 PM   0.17
WATERTOWN: 1 PM-7 PM   0.14
WATERTOWN: 7 PM-1 AM   0.10
WATERTOWN: 1 AM-7 AM   0.00

$$
KUHLMAN
1 follow-up statement
000 
WGUS83 KMKX 252008
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CDT FRI APR 25 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
WISCONSIN...
 
  ROCK RIVER AT WATERTOWN AFFECTING JEFFERSON COUNTY
 
WIC055-252038-
/O.CAN.KMKX.FL.W.0052.000000T0000Z-080427T0745Z/
/WATW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
308 PM CDT FRI APR 25 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ROCK RIVER AT WATERTOWN.
* AT 0200 PM FRIDAY THE STAGE WAS  5.18 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 5.5 FEET. 
* AT 5.5 FEET...THERE IS WIDESPREAD LOWLAND FLOODING IN RURAL AREAS 
  AROUND WATERTOWN. THIS LEVEL IS ABOUT A 10 YEAR FLOOD

$$
GD
&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
WATERTOWN        5.5   4.0   5.18 02 PM 04/25    5.3  5.3  5.2  5.2

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
WATERTOWN        5.34  08 PM 04/18   -0.10       5.30 07 PM 04/25

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(WATW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
WATERTOWN: 7 AM-1 PM   0.17
WATERTOWN: 1 PM-7 PM   0.30
WATERTOWN: 7 PM-1 AM   0.16
WATERTOWN: 1 AM-7 AM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 25, 3:26 AM CDT, 9 hours 7 minutes earlier.

Area forecast discussion, Apr 25, 3:26 AM CDT, 9 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CDT FRI APR 25 2008

.DISCUSSION...FCST FOCUS ON WAA/MOIST ADVECTION GENERATED MCS...THEN
SVR POTENTIAL THIS AFTERNOON/EVENING AND LASTLY...GFS SOLUTION FOR
SUNDAY NEEDS TO BE MONITORED.

DECENT 850-700MB THETAE ADVECTION ONGOING HELPING TO MAINTAIN TSTM
CLUSTER/MCS ACRS SRN WI TNGT. QUITE A MOISTURE GRADIENT ON H8 00Z UA
WITH 10C TD AT DVN AND -2C AT GRB. GOOD SPEED CONVERGENCE AS WELL.
CONVECTION EXTENDS WELL TO THE SW ACRS IA INTO SE NEB AND NW MO.
THIS ALL RIDING TO THE NE...THUS HAVE OPTED GO WITH A FLOOD WATCH
FOR SOME OF OUR WRN CNTYS.

MAIN STORY WILL BE HOW ALL THIS CONVECTION PLAYS OUT FOR TODAY AS
SEVERAL FACTORS POINT TOWARDS SIGGY STORMS. WATER VAPOR/RUC SHOWS
STG 32 UNIT VORT ACRS COLORADO. THIS SYSTEM/TROUGH PULLS OUT AND
HEADS NE AND TAKES ON A SLIGHTLY NEGATIVE TILT LOOK TO IT AS IT
HEADS NE TOWARDS LAKE SUPERIOR BY 12Z SATURDAY. BEST DCVA DOES NOT
ARRIVE UNTIL LATER THIS EVE. THAT AND THE POTENTIAL LACK OF HEATING
TODAY ARE ABOUT THE ONLY NEGATIVES. PLENTY OF OTHER POSITIVE THINGS
GOING ON FOR SVR WX POTENTIAL. UPPER JET ROUNDING TROUGH PLACES US
IN A FAVORABLE UPPER DIVERGENT REGION ABOVE A FAVORABLLY STG H8 LLJ.
MOST OF THE PARAMETERS ARE IN THE MODERATE OR STRONG CATEGORY ON THE
LOCAL SVR WX CHECKLIST. THE MOISTURE IS PLENTIFUL WITH 60 DEW POINTS
READY TO MOVE IN FROM IL AND IA. SFC AND H8 LOWS STRENGTHEN TODAY IN
RESPONSE TO THE APPCH UPPER WAVE FROM COLORADO AND BOTH MOVE TO OUR
NORTHWEST. GREATEST Q VECTOR CONVERGENCE ARRIVES LATER TODAY AND
THIS EVE. AGAIN THE ONLY REAL UNCERTAINTY IS HOW UNSTABLE WE WILL
EVENTUALLY BECOME. NEEDLESS TO SAY WE WILL MAINTAIN THE SVR WORDING
FOR THIS AFTERNOON AS PLENTY OF FAVORABLE PARAMETERS IN PLACE.
IN THE END ANY SUNSHINE WILL DRIVE STORM MODE AND WOULD MORE
LIKELY SUPPORT SUPERCELL DEVELOPMENT. LOCAL WRF20 SHOWING MORE OF
A LINEAR SQUALL LINE WITH APPCH DYNAMICS THIS AFTN/ERLY THIS EVE.

COLD FRONT SWEEPS THROUGH THIS EVENING ALONG WITH THE H5 TROUGH.
UPPER LOW HEADS NE INTO CANADA ON SATURDAY AND AIRMASS WILL BE
CONSIDERABLY COLDER. PLENTY OF LLVL RH AT THE OUTSET OF SATURDAY THO
PROGS DO SHOW DRYING WITH TIME AS THE DAY WEARS ALONG.

GFS OPERATIONAL RUN LOOKS A BIT OMINOUS FOR MEASUREABLE SNOW
SUNDAY/SUNDAY EVENING AS UPPER LOW AND H8 LOW TRACK FAVORABLY CLOSE
TO OUR SE. HOWEVER...THIS IS OUTLIER COMPARED TO THE ENSEMBLES AND
ECMWF/UKMET AND CANADIAN WHICH HAVE MORE OF A SOUTHEASTWARD
PLACEMENT OF KEY FEATURES. FOR NOW WILL TRIM BACK ON THE BULLISH MEX
MOS POPS.

&&
10

.AVIATION....AVIATION...STRONG LOW PRESSURE WILL TRACK FROM KANSAS TO NORTHWEST
WISCONSIN BY EVENING. CLUSTER OF THUNDERSTORMS WILL WEAKEN AND MOVE
OUT OF AREA EARLY THIS MORNING. A SECOND ROUND OF THUNDERSTORMS IS
FORECAST FOR MAINLY THE AFTERNOON HOURS AS KANSAS LOW NEARS REGION.
THROUGH MORNING HOURS EXPECT IFR TO LIFR CEILINGS BECOMING MVFR
CEILINGS AS CONVECTION WEAKENS LATER THIS MORNING. IFR VISIBILITIES
IN FOG WILL BE BRIEFLY LIFR IN FOG AND THUNDERSTORMS THROUGH MID
MORNING BEFORE IMPROVING TO MVFR VISIBILITIES IN FOG AND HAZE IN
LATE MORNING AS PRECIPITATION ENDS. FOR THE AFTERNOON VFR CEILINGS
AND VISIBILITIES AROUND 6 MILES IN HAZE WITH IFR CEILINGS AND
VISIBILITIES OCCURRING IN AND NEAR THUNDERSTORMS. PASSAGE OF COLD
FRONT EARLY TONIGHT WILL PRODUCE MVFR CEILINGS AND UNRESTRICTED
VISIBILITIES WITH ENDING OF PRECIPITATION. SOUTH TO SOUTHEAST
SURFACE WINDS AROUND 10 TO 15 KNOTS WILL BECOME SOUTHERLY AND
INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS IN THE AFTERNOON
AND EVENING. THE COLD FRONT PASSAGE EARLY TONIGHT WILL SHIFT WINDS
TO THE WEST BETWEEN 15 AND 25 KNOTS.

&&

.MARINE...ALTHOUGH SURFACE PRESSURE GRADIENT CONTINUES TO TIGHTEN
TODAY THROUGH TONIGHT WITH THE PASSAGE OF THE LOW PRESSURE SYSTEM TO
THE NORTHWEST...FORECAST SOUNDINGS OVER LAKE MAINTAIN DECENT
INVERSION. THIS KEEPS STRONGER WIND GUSTS OF SMALL CRAFT ADVISORY
CATEGORY FROM TRANSLATING DOWNWARD. SO...WILL HOLD OFF ON ISSUANCE
OF SMALL CRAFT ADVISORY FOR NOW. BEST CHANCE STILL APPEARS TO BE ON
SATURDAY...WITH COLD AIR ADVECTION HELPING TO MIX DOWN STRONGER
WINDS ALOFT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH THROUGH THIS EVENING FOR WIZ056-062-063-067>069.

LM...NONE.
&&
Hazardous weather outlook, Apr 25, 11:54 AM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1154 AM CDT FRI APR 25 2008

WIZ046-047-051-052-056>060-062>072-260930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1154 AM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND
LAST INTO THE EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING ACROSS ALL OF
SOUTHERN WISCONSIN. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES.

A FLOOD WATCH IS IN EFFECT TODAY FOR PORTIONS OF SOUTH CENTRAL
WISCONSIN. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS IS LIKELY THIS
AFTERNOON AND THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THERE IS
THE POTENTIAL FOR FLOODING OVER SOUTH CENTRAL WISCONSIN DUE TO THE
RECENT AND EXPECTED RAINFALL.

SEVERAL RIVERS...INCLUDING THE FOX RIVER AND THE ROCK RIVER...WILL
REMAIN ABOVE FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE PERIOD.

ISOLATED THUNDERSTORMS COULD DEVELOP WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EARLY
THIS EVENING.

LMZ643>646-260930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1154 AM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND
LAST INTO THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. THE SEVERE
THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED
WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORY CONDITIONS MAY BE MET SATURDAY...DUE TO BRISK
WINDS AND HIGH WAVES.

ISOLATED THUNDERSTORMS COULD DEVELOP WEDNESDAY NIGHT AND THURSDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 25, 7:47 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
747 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       3 NW BELMONT            42.77N 90.37W
04/25/2008  M2.20 INCH       LAFAYETTE          WI   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       DODGEVILLE              42.96N 90.13W
04/25/2008  M3.03 INCH       IOWA               WI   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 SW MIDDLETON          43.09N 89.52W
04/25/2008  M2.26 INCH       DANE               WI   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       COTTAGE GROVE           43.08N 89.20W
04/25/2008  M2.12 INCH       DANE               WI   CO-OP OBSERVER

            24 HOUR TOTAL

&&

KUHLMAN
Local storm report, Apr 25, 8:21 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
821 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       OCONOMOWOC              43.11N 88.50W
04/25/2008  M2.19 INCH       WAUKESHA           WI   TRAINED SPOTTER

            24 HOUR TOTAL

&&

KUHLMAN
Special weather statement, Apr 25, 8:49 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 AM CDT FRI APR 25 2008

WIZ046-047-051-052-056>060-062>072-251600-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
849 AM CDT FRI APR 25 2008

...STRONG THUNDERSTORMS HEADING INTO SOUTHERN WISCONSIN THIS MORNING...

AT 845 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TWO LINES OF STRONG THUNDERSTORMS ENTERING LAFAYETTE AND IOWA
COUNTIES. THESE STORMS ARE MOVING NORTHEAST AROUND 60 MPH AND ARE
CAPABLE OF PRODUCING STRONG WIND GUSTS TO 50 MPH...DIME SIZED
HAIL....TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. THESE
STORMS MAY BECOME SEVERE AT ANY TIME.

LOCATIONS IMPACTED WITH THESE LINES OF STORMS INCLUDE BLANCHARDVILLE
AND JORDAN CENTER BY 900 AM...AND SPRING GREEN...MOUNT
VERNON...AND MONTICELLO BY 910 AM CDT. THESE LINES COULD IMPACT
THE MADISON METRO AREA BY 930 AM.

NEARLY 3 INCHES HAS FALLEN SINCE LAST NIGHT ACROSS PORTIONS OF
IOWA AND LAFAYETTE COUNTIES. ADDITIONAL HEAVY RAINFALL AMOUNTS
COULD PRODUCE FLASH FLOODING. DO NOT CROSS FLOODED ROADWAYS BY
FOOT OR VEHICLE.

LOOK FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TO PUSH ACROSS THE
REMAINDER OF SOUTHERN WISCONSIN THIS MORNING. AFTER THIS ROUND
PUSHES THROUGH...SATELLITE INDICATES SOME CLEARING BACK IN IOWA
THAT MAY PUSH INTO THE REGION. THIS CLEARING COULD SET THE STAGE
FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON...SOME OF WHICH MAY
BECOME SEVERE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
INFORMATION ON POSSIBLE WATCHES...WARNINGS...AND ADDITIONAL
STATEMENTS THROUGH THIS EVENING.

BORGHOFF
Special weather statement, Apr 25, 10:02 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1002 AM CDT FRI APR 25 2008

WIZ046-047-051-052-056>060-062>072-251715-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1002 AM CDT FRI APR 25 2008

...STRONG THUNDERSTORMS HEADING ACROSS SOUTHERN WISCONSIN LATE
THIS MORNING...

AT 10 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE FROM WISCONSIN
DELLS...TO MADISON...TO NEAR JANESVILLE. THESE STORMS ARE MOVING
NORTHEAST AROUND 60 MPH.

ANY OF THESE STORMS ARE CAPABLE OF PRODUCING STRONG WIND GUSTS
OVER 50 MPH...DIME TO QUARTER SIZED HAIL...TORRENTIAL
RAINFALL...AND FREQUENT LIGHTNING. THESE STORMS MAY QUICKLY BECOME
SEVERE AT ANY TIME.

BEAVER DAM...JEFFERSON...AND LAKE GENEVA SHOULD BE AFFECTED WITH
THESE STORMS BY 1030 AM...AND MAY REACH THE MILWAUKEE METRO AREA
BY 11 AM.

NEARLY 4 INCHES OF RAIN HAS FALLEN SINCE LAST NIGHT ACROSS
PORTIONS OF IOWA AND LAFAYETTE COUNTIES. ADDITIONAL HEAVY RAINFALL
AMOUNTS COULD PRODUCE FLASH FLOODING. DO NOT CROSS FLOODED
ROADWAYS BY FOOT OR VEHICLE.

AFTER THIS ROUND PUSHES THROUGH...SATELLITE INDICATES SOME
CLEARING BACK IN IOWA THAT SHOULD PUSH INTO THE REGION. THIS CLEARING
WOULD CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE...CAUSING
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
INFORMATION ON POSSIBLE WATCHES...WARNINGS...AND ADDITIONAL
STATEMENTS THROUGH THIS EVENING.

BORGHOFF
Special weather statement, Apr 25, 10:58 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1058 AM CDT FRI APR 25 2008

WIZ046-047-051-052-056>060-062>072-251800-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1058 AM CDT FRI APR 25 2008

...STRONG THUNDERSTORMS HEADING ACROSS SOUTHERN WISCONSIN LATE
THIS MORNING...

AT 1055 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE FROM WEST
BEND...TO WAUKESHA...TO BURLINGTON. THESE STORMS ARE MOVING
NORTHEAST AROUND 60 MPH.

ANY OF THESE STORMS ARE CAPABLE OF PRODUCING STRONG WIND GUSTS
TO 45 MPH...PEA SIZED HAIL...TORRENTIAL RAINFALL...AND FREQUENT
LIGHTNING.

PORT WASHINGTON...MILWAUKEE...RACINE...AND KENOSHA SHOULD BE AFFECTED
WITH THESE STORMS BY 1130 AM.

BEHIND THESE STORMS...WINDS HAVE BEEN INCREASING AND PRESSURES ARE
RISING RAPIDLY OVER SOUTH CENTRAL WISCONSIN. THESE ARE SIGNS OF A
POSSIBLE WAKE LOW DEVELOPING. IF A WAKE LOW BECOMES MATURE...NON
THUNDERSTORM WINDS MAY GUST OVER 45 MPH.

SATELLITE INDICATES RAPID CLEARING OVER EASTERN IOWA THAT WILL
PUSH OVER SOUTHERN WISCONSIN EARLY THIS AFTERNOON. THIS CLEARING
WILL CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE BY LATE
AFTERNOON...AND ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED BY EARLY THIS EVENING.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
INFORMATION ON POSSIBLE WATCHES...WARNINGS...AND ADDITIONAL
STATEMENTS THROUGH THIS EVENING.

BORGHOFF
Local storm report, Apr 25, 11:07 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1107 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     HAIL             DOWNTOWN WAUKESHA       43.01N 88.24W
04/25/2008  M0.75 INCH       WAUKESHA           WI   TRAINED SPOTTER

            0.5 MILES SOUTHWEST OF DOWNTOWN WAUKESHA. MEASURED.

&&

KLICITAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:59 AM CDTFlood WatchMKXDane, Green, Iowa, Lafayette, Rock, Sauk15 hr
Apr 25, 6:10 AM CDTRiver Flood WarningMKXJefferson8 days
Apr 25, 7:06 AM CDTRiver Flood WarningMKXLafayette62 hr
Apr 25, 7:06 AM CDTRiver Flood WarningMKXLafayette46 hr
Apr 25, 7:06 AM CDTRiver Flood WarningMKXGreen13 days
Apr 25, 8:57 AM CDTAreal Flood AdvisoryMKXIowa, Lafayette3 hr
Apr 25, 10:00 AM CDTSevere Thunderstorm WarningMKXRock, Walworth30 min
Apr 25, 10:18 AM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha29 min
Apr 25, 12:33 PM CDTRiver Flood WarningMKXJefferson4 days
Apr 25, 12:54 PM CDTRiver Flood WarningMKXRock63 hr
Apr 25, 3:13 PM CDTSevere Thunderstorm WarningMKXIowa47 min
Apr 25, 3:53 PM CDTFlash Flood WarningMKXIowa3 hr
Apr 25, 4:16 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk59 min
Apr 25, 4:28 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac62 min
Apr 25, 4:30 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Apr 25, 4:37 PM CDTSevere Thunderstorm WarningMKXRock, Walworth53 min
Apr 25, 4:41 PM CDTFlash Flood WarningMKXColumbia, Sauk3 hr
Apr 25, 4:55 PM CDTTornado WarningMKXColumbia, Sauk50 min
Apr 25, 5:00 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan45 min
Apr 25, 5:34 PM CDTTornado WarningMKXColumbia, Green Lake41 min
Apr 25, 5:48 PM CDTTornado WarningMKXFond du Lac, Green Lake42 min
Apr 25, 6:02 PM CDTSevere Thunderstorm WarningMKXWashington28 min
Apr 25, 6:09 PM CDTFlash Flood WarningMKXOzaukee, Sheboygan, Washington3 hr
Apr 25, 6:32 PM CDTSpecial Marine WarningMKX88 min
Apr 25, 6:34 PM CDTAreal Flood AdvisoryMKXDodge, Jefferson, Racine, Rock, Walworth, Washington and 1 more3 hr
Apr 25, 6:54 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha51 min

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.